Ilvico Cold & Flu Tablets - 20 Pack


Ilvico: Ilvico Cold & Flu Tablets - 20 Pack
Price:
Sale price€7,70

Description

What is it
Ilvico Cold & Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever

Dosage
Adults and children 12 years and older: Take 1-2 tablets with water 3 times daily Do not exceed the recommended dose in any 24-hours.
May cause drowsiness

Warnings & Cautions
Do not take with any other paracetamol products.

Ingredients
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mg

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed